Advanced

Global existence for parabolic systems by Lyapunov functions

Constantin, Adrian LU (2005) In Nodea. Nonlinear Differential Equations and Applications 12(3). p.383-389
Abstract
We present a result on the global existence of classical solutions for quasilinear parabolic systems with homogeneous Dirichlet boundary conditions in bounded domains with a smooth boundary. Our method relies on the use of Lyapunov functions.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
global solutions, quasilinear parabolic systems, Dirichlet condition
in
Nodea. Nonlinear Differential Equations and Applications
volume
12
issue
3
pages
383 - 389
publisher
Birkhaüser
external identifiers
  • wos:000233792900006
  • scopus:28944453639
ISSN
1021-9722
DOI
10.1007/s00030-005-0020-9
language
English
LU publication?
yes
id
f42b8ca8-bed9-4452-b453-c90b7ddf8b55 (old id 211087)
date added to LUP
2007-08-14 09:05:02
date last changed
2017-01-01 04:22:30
@article{f42b8ca8-bed9-4452-b453-c90b7ddf8b55,
  abstract     = {We present a result on the global existence of classical solutions for quasilinear parabolic systems with homogeneous Dirichlet boundary conditions in bounded domains with a smooth boundary. Our method relies on the use of Lyapunov functions.},
  author       = {Constantin, Adrian},
  issn         = {1021-9722},
  keyword      = {global solutions,quasilinear parabolic systems,Dirichlet condition},
  language     = {eng},
  number       = {3},
  pages        = {383--389},
  publisher    = {Birkhaüser},
  series       = {Nodea. Nonlinear Differential Equations and Applications},
  title        = {Global existence for parabolic systems by Lyapunov functions},
  url          = {http://dx.doi.org/10.1007/s00030-005-0020-9},
  volume       = {12},
  year         = {2005},
}